Neurology Community
Thiamin excess
About This Community:

This forum is for questions and support regarding neurology issues such as: Alzheimer's Disease, ALS, Autism, Brain Cancer, Cerebral Palsy, Chronic Pain, Epilepsy, Headaches, MS, Neuralgia, Neuropathy, Parkinson's Disease, RSD, Sleep Disorders, Stroke, Traumatic Brain Injury.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Thiamin excess

Are there any adverse affects from a high thiamin level (100.4)? Can it cause vertigo, numbness and tingling in toes, or leg cramps?

I have been taking a multiple vitamin (Usana) which contains mega doses of thiamine for about ten years.

Thank you.
Tags: mega dose vitamins, vertigo, numbness, tingling, leg cramps
Avatar_dr_f_tn
Hello and hope you are doing well.

Thiamin is a water soluble vitamin. So, the excess is usually excreted in the urine. If intake is high, only a small amount of thiamin is absorbed and elevated serum values result in active urinary excretion (Davis et al 1984). The total body content of the vitamin is about 30 mg.

Hope this helped and do keep us posted.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
RSS Expert Activity
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
Top Neurology Answerers
293157_tn?1285877039
Blank
Wobbly
620923_tn?1426651955
Blank
selmaS
Allentown, PA
338416_tn?1420049302
Blank
jensequitur
Fort Worth, TX
Avatar_m_tn
Blank
Ball123
1780921_tn?1416842066
Blank
flipper336
Chandler, AZ
209987_tn?1418913008
Blank
tschock
AB